# SDR SWAA2023052429570

- Difficulty date: April 20, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER AT BS250 LBL10 WL207<[01] CRACKED STIFFENER AT BS 250 LBL10 WL207 WAS REPAIRED IAW EA 23-153-01396;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED ALL RII REQUIREMENTS MET.
